ClinVar Miner

Submissions for variant NM_080647.1(TBX1):c.1309C>T (p.Pro437Ser) (rs201993443)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 3
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Athena Diagnostics Inc RCV000993259 SCV001146088 uncertain significance not provided 2018-11-27 criteria provided, single submitter clinical testing
Invitae RCV001058764 SCV001223356 uncertain significance DiGeorge Syndrome 2020-10-19 criteria provided, single submitter clinical testing This sequence change replaces proline with serine at codon 437 of the TBX1 protein (p.Pro437Ser). The proline residue is moderately conserved and there is a moderate physicochemical difference between proline and serine. This variant is present in population databases (rs201993443, ExAC 0.02%). This variant has been observed in individual(s) with clinical features of DiGeorge syndrome (PMID: 30773290). Algorithms developed to predict the effect of missense changes on protein structure and function are either unavailable or do not agree on the potential impact of this missense change (SIFT: Tolerated; PolyPhen-2: Probably Damaging; Align-GVGD: Class C0). In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
New York Genome Center RCV001281435 SCV001468743 uncertain significance Seizures 2019-07-22 criteria provided, single submitter clinical testing

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.